Medicinal-induced sexual dysfunction Medicines affecting sexual ability
Posted Mon Oct 16, 2017 02:51 AM
I'm on a variety of prescription drugs affecting heart, digestive and mental functions. I also suffer from sexual dysfunction as a side affect of a combination of this medicines. My doctor explained, specifically, the combined affects of Welbutrin, Abilify and Zoloft have had a negative impact on sexual function.
Enough civil conversation! I can't fuck! I can't get hard, and IF I do, I don't stay hard long enough to penetrate anything! I can't even stay hard in a warm, lubricated hand! If I do cum (after 20 to 40 minutes), I cum a tiny overflow for about 3 to 5 seconds, if that! Even my wife will have nothing to do with! Don't get me wrong: we get along like the best of friends. There's just no marital sex. None. Nada. Zippo!
I feel worthless! I'm useless! Never again will ever make love, or just fuck, with a woman! At 56, I'm sexually disabled!
And, still, I feel sexual urges (which will never be satisfied). I look at a woman and think "Wow! How can I please her?" Of course, I can perform oral sex on her, finger her, rim her, fondle and massage her. That provides some satisfaction. Sadly, because of my sexual disability, she can not reciprocate.
Okay. I'm going to tone it down and ask a request:
Is there a women nearby (LaPorte, IN, area code 219) willing to help me? Teach me non-phallic sexual techniques? Willing to be my FWB for late night sexual recreation? The only stipulation I have is her age: over 30, please. Her physical stats aren't all that important as long as she is willing to fuck in some fashion; restore my confidence; give me a reason to be happy!
Thank you for your reading my post.
Posted Tue Oct 17, 2017 12:37 PM
Posted Tue Oct 17, 2017 12:41 PM
Posted Wed Oct 18, 2017 02:16 PM
Posted Thu Oct 19, 2017 12:50 PM